# SDR QXEA200800646

- Difficulty date: June 15, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 23,450 hours, 34,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2123 - SMOKE REPORTED FROM LT MAIN GEAR ON TOUCHDOWN.  FLUID LEAK NOTED FROM LT MAIN LANDING GEAR.  MAINTENANCE FOUND A SMALL LEAK AT NR 1 BRAKE HYDRAULIC BLEED PORT.  TIGHTENED FITTING.  CHECKS GOOD. NO LEAKS.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
